# SDR DALA2023011000188

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CORROSION SEAT TRACK YC1 LOCATED BTW FR.73 TO FR.74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW FLOOR BEAM YC1 LOC. BTW FR73 TO FR74 AT AFT GALLEY AREA ASPER SRM A330 51-72-11-911-001 AND A330 SRM 51-42-11-801. (2575689)
